# SDR ASAA2023042342990

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 64,777 hours, 27,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: R1 Door Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS AT ROW 28 & 30 INOP, AND EXTERIOR EMERG LIGHTS AT R1 DOOR INOP. GROUNDED - YES. REMOVED AND REPLACED EXTERIOR EMERG LIGHT AT R1 DOOR REF B737-900 AMM 33-51-04. OPS CHECK GOOD. REPLACED BATT PACK REF AMM 33-51-05. OPS CHECK GOOD.
